Ergodicity for a Stochastic Geodesic Equation in the Tangent Bundle of the 2D Sphere

Research output: Contribution to journalArticlepeer-review

Published copy (DOI)



Publication details

JournalCzechoslovak Mathematical Journal
DatePublished - 2015
Issue number3
Number of pages41
Pages (from-to)617-657
Original languageEnglish


We study ergodic properties of stochastic geometric wave equations on a particular model with the target being the 2D sphere while considering only solutions which are independent of the space variable. This simplification leads to a degenerate stochastic equation in the tangent bundle of the 2D sphere. Studying this equation, we prove existence and non-uniqueness of invariant probability measures for the original problem and obtain also results on attractivity towards an invariant measure. We also present a structure-preserving numerical scheme to approximate solutions and provide computational experiments to motivatea and illustrate the theoretical results.

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations